# SDR UIEA2012051800243

- Difficulty date: May 18, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 68,118 hours, 20,752 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWR CARGO DOOR CAUTION LIGHT WHILE LEVELING OFF AT 34,000.  QRH PROCEDURE COMPLETED AND AT APPROX 16,000 CAUTION LIGHT WENT OUT.   PRESSURIZATION GAUGES INDICATED NORMAL.  VISUALLY INSPECTED DOOR ON LANDING, ALL INDICATION CLOSED AND LATCHED.  INSPECTED DOOR AND LATCHES NO DEFECT NOTED.  WIGGLED WIRE CONDUIT TO CARGO DOOR AND CARGO DOOR LIGHT FLICKERED.   DOOR VISUALLY CHECK CLOSED AND LATCH FWR CARGO DOOR.
